Share
You could earn SmartPoints on this page!SmartPoint Coin

Health Questions & Answers

Q:

Favorite
0

After using Derma-IonX for this past week I find my dogs sympthoms have worsened and she now has a foul smell to her. Can this homeopathic medicine cause this?

Smartliving Guest asked this
February 16, 2014 at 9:45 PM

A:

Coaches
1

Dear Barb,

Please tell me about your dog. What breed, age, and condition does she have. Has a diagnosis been given and what has it been treated with thus far? What food, treats, and supplements does she get?

Best regards,

Dr. Char www.vetionx.com

Dr. Char Wilson, DVM Health Coach answered
February 17, 2014 at 10:09 AM
Already a member? Just sign in!

You are at least 13 years of age and agree to our terms of service.

(All fields Reqiuired)

Report Abuse

Question Tags

AllergiesDogSkin

Short URL: https://www.smartlivingnetwork.com/q3493

    Kibble & Catnip Email Newsletter from VETiONX®

    Site Feedback